RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 7, Pages 1003–1004 (Mi de9965)  

Short Communications

On solutions of a dynamical system with quadratic nonlinearities

V. V. Tsegel'nik

Belarussian State University of Computer Science and Radioelectronic Engineering

Full text: PDF file (294 kB)

English version:
Differential Equations, 1999, 35:7, 1015–1016

Bibliographic databases:
UDC: 517.925.7
Received: 21.10.1997

Citation: V. V. Tsegel'nik, “On solutions of a dynamical system with quadratic nonlinearities”, Differ. Uravn., 35:7 (1999), 1003–1004; Differ. Equ., 35:7 (1999), 1015–1016

Citation in format AMSBIB
\Bibitem{Tse99}
\by V.~V.~Tsegel'nik
\paper On solutions of a dynamical system with quadratic nonlinearities
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 7
\pages 1003--1004
\mathnet{http://mi.mathnet.ru/de9965}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1736191}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 7
\pages 1015--1016


Linking options:
  • http://mi.mathnet.ru/eng/de9965
  • http://mi.mathnet.ru/eng/de/v35/i7/p1003

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:49
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019